# SDR 05FDEA01496

- Difficulty date: May 31, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46625
- Aircraft time: 71,280 hours, 26,134 cycles
- Engine: Ge CF66D
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Gouged
- Location: Nr 1 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-7254-89506 ENGINE - TURBINE - TMF STRUT NR 1 STIFFENER GOUGE REPAIR.  COMPLIED WITH EA 8-7254-89506.
